# SDR AALA201708019046

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 9,683 hours, 3,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS MOUNTED ON THE SIDES OF SEATS 35C AND 36C ARE INOPERATIVE. FOUND LOOSE BROKEN WIRE 7260VC14-A AT LOWER SIDE WALL IN ROW 36L APPEARS TO BELONG TO EFFECTED EMERGENCY LIGHTS. REPLACED SEAT MOUNTED LIGHT AT ROW 35C AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS GROUNDED.
